A Combinatorial Analysis of Subcube Reliability in Hypercubes

Yeimkuan Chang, Laxmi N. Bhuyan

Research output: Contribution to journalArticle

24 Citations (Scopus)

Abstract

In this brief contribution we derive an exact expression for (n - l)-cube reliability in an ncube using a new probability fault model and an existing random fault model. Approximate results are also obtained for m-cube reliability for values of m smaller than n - I. We show that the proposed probability model for computing subcube reliability is equally accurate, but computationally more efficient than the existing random fault model.

Original languageEnglish
Pages (from-to)952-956
Number of pages5
JournalIEEE Transactions on Computers
Volume44
Issue number7
DOIs
Publication statusPublished - 1995 Jul

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Software
  • Theoretical Computer Science
  • Hardware and Architecture
  • Computational Theory and Mathematics

Cite this